On One Uniqueness Theorem for a Weighted Hardy Space

  • T. I. Hishchak

Abstract

A uniqueness theorem is proved for the space of functions analytic in the right half plane and satisfying the condition $$\underset{\left|\upvarphi \right|<\frac{\uppi}{2}}{ \sup}\left\{{\displaystyle \underset{0}{\overset{+\infty }{\int }}{\left|f\left(r{e}^{i\varphi}\right)\right|}^p{e}^{-p\sigma r\left| \sin \varphi \right|}dr}\right\}<+\infty .$$
Published
25.03.2015
How to Cite
HishchakT. I. “On One Uniqueness Theorem for a Weighted Hardy Space”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 67, no. 3, Mar. 2015, pp. 326–332, http://umj.imath.kiev.ua/index.php/umj/article/view/1985.
Section
Research articles